# SDR DXTA200500853

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 2,380 hours, 1,697 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB-OUT, A LOUDER THAN NORMAL WIND NOISE WAS HEARD ON THE RIGHT SIDE OF THE COCKPIT.  THE CABIN ALTITUDE CLIMBED AS HIGH AS 11500'.  THE CABIN ALT LIGHT CAME ON AND THE HORN SOUNDED.  KNOB PULLED MASKS DROPPED.  ITEM IS UNDER INVESTIGATION.
